# SDR DALA2023112709706

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 25,391 hours, 9,905 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A43006
- Part serial: 47471
- Condition: Damaged
- Location: Nr 10
- Part time: 25,391 hours, 9,905 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9563114) LARGE DENT OR DEFORMATION ON TOP OF 3RD SPOILER PANEL ON RIGHT WING. R/R #10 SPOILER PER AMDS WC 2760-4166-07. OPS CHECK GOOD.
